# SDR ASAA040533

- Difficulty date: November 14, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 52,097 hours, 44,561 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655162816
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND AFT PIT LEFT SIDE AT LBL 24 FROM BS 907-947 STRINGER IS CORRODED AND CRACKED.  REMOVED DAMAGED SECTION OF STRINGER, FABRICATED AND INSTALLED REPLACEMENT SECTION IAW SRM.  (M)
